# SDR UIEA2022041800311

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,645 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

EXIT LIGHT LENS ADJACENT TO L1 DOOR FELL OFF(  REMOVED AND REINSTALLED LIGHT LENS EXIT IAW AMM 33-51-01  )
